# SDR DALA2023091807670

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (2972783)
